Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 548, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Nov 20, 2011, 8:36 PM CST for Fannin County, Lamar County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 20, 2011, 8:36 PM CST (02:36 UTC)
- Expired
- Nov 20, 2011, 9:30 PM CST
- In force
- 54 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Fannin County, TX, Lamar County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 187 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 20, 3:38 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.6 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 440 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 262 m²/s²
- 0-3 km storm-relative helicity
- 344 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.5
The text
As transmitted, in the capitals the NWS used until 2016.
852
WUUS54 KFWD 210236
SVRFWD
TXC147-277-210330-
/O.NEW.KFWD.SV.W.0548.111121T0236Z-111121T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
836 PM CST SUN NOV 20 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN FANNIN COUNTY IN NORTH CENTRAL TEXAS...
NORTHWESTERN LAMAR COUNTY IN NORTHEAST TEXAS...
* UNTIL 930 PM CST
* AT 834 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 10 MILES NORTH OF DODD CITY...AND MOVING EAST AT
30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MONKSTOWN AT 850 PM
TIGERTOWN AT 900 PM
FOREST CHAPEL AT 920 PM
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3385 9585 3387 9581 3385 9577 3388 9577
3388 9558 3370 9571 3356 9605 3362 9621
3371 9625 3377 9617 3384 9615 3385 9601
3388 9600 3387 9595 3389 9592
TIME...MOT...LOC 0234Z 250DEG 25KT 3373 9609
$$3 follow-up statements
436
WWUS54 KFWD 210251
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
851 PM CST SUN NOV 20 2011
TXC147-277-210330-
/O.CON.KFWD.SV.W.0548.000000T0000Z-111121T0330Z/
FANNIN TX-LAMAR TX-
851 PM CST SUN NOV 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CST
FOR NORTHWESTERN LAMAR AND NORTHERN FANNIN COUNTIES...
AT 850 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 13 MILES NORTH OF DODD CITY...MOVING EAST AT 30
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
TIGERTOWN AT 900 PM CST
FOREST CHAPEL AT 920 PM CST
LAT...LON 3385 9585 3387 9581 3385 9577 3388 9577
3388 9558 3370 9571 3356 9605 3362 9621
3371 9625 3377 9617 3384 9615 3385 9601
3388 9600 3387 9595 3389 9592
TIME...MOT...LOC 0250Z 250DEG 25KT 3377 9596
$$
42/MM137
WWUS54 KFWD 210309
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
909 PM CST SUN NOV 20 2011
TXC147-210318-
/O.CAN.KFWD.SV.W.0548.000000T0000Z-111121T0330Z/
FANNIN TX-
909 PM CST SUN NOV 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FANNIN COUNTY IS
CANCELLED...
LAT...LON 3370 9571 3364 9585 3384 9585 3384 9583
3387 9581 3385 9577 3388 9577 3388 9558
TIME...MOT...LOC 0308Z 250DEG 25KT 3381 9582
$$
TXC277-210330-
/O.CON.KFWD.SV.W.0548.000000T0000Z-111121T0330Z/
LAMAR TX-
909 PM CST SUN NOV 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CST
FOR NORTHWESTERN LAMAR COUNTY...
AT 908 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR UNITY...MOVING EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GLOBE AT 920 PM CST...
SUMNER AT 930 PM CST...
LAT...LON 3370 9571 3364 9585 3384 9585 3384 9583
3387 9581 3385 9577 3388 9577 3388 9558
TIME...MOT...LOC 0308Z 250DEG 25KT 3381 9582
$$
42/MM662
WWUS54 KFWD 210323
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
923 PM CST SUN NOV 20 2011
TXC277-210333-
/O.EXP.KFWD.SV.W.0548.000000T0000Z-111121T0330Z/
LAMAR TX-
923 PM CST SUN NOV 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAMAR COUNTY
EXPIRES AT 930 PM CST...
AT 923 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.
LAT...LON 3370 9571 3364 9585 3384 9585 3384 9583
3387 9581 3385 9577 3388 9577 3388 9558
TIME...MOT...LOC 0323Z 250DEG 25KT 3384 9570
$$
42/MMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 20, 7:02 PM CST, 1 hour 34 minutes earlier.
Area forecast discussion, Nov 20, 7:02 PM CST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 702 PM CST SUN NOV 20 2011 .UPDATE... THE IMMEDIATE THREAT FOR SEVERE WEATHER IN NORTH TEXAS APPEARS TO BE WANING AND THUS HAVE CANCELLED THE WATCH FOR ALL OF NORTH TEXAS. EXPECT THAT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH THE NIGHT AND SOME OF THESE MAY PRODUCE SMALL HAIL AND NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES. THE 00Z FWD SOUNDING SHOWS THE COLD FRONT TO BE CONFINED BELOW 925 MB OR BELOW 3000 FT. ABOVE THE COLD FRONT THE ATMOSPHERE IS UNCAPPED AND UNSTABLE BUT WEAK LAPSE RATES AND A LACK OF SIGNIFICANT /UPWARD FORCING BEHIND THE FRONT IS LIKELY KEEPING THE SHOWERS AND THUNDERSTORMS BELOW SEVERE LIMITS. THE COLD FRONT IS MAKING AN IMPRESSIVE ADVANCEMENT SOUTH AND HAS NOW PASSED THROUGH LAMPASAS AND PARTS OF NORTHERN BELL COUNTY. THE WESTERN PORTION OF THE FRONT HAS MORE PUSH THAN THE EASTERN SECTION AS THE FRONT THEN DRAPES TO THE NORTHEAST TOWARDS CORSICANA AND EMORY. THE TEMPERATURE FORECAST FOR TONIGHT HAS BEEN ADJUSTED BASED ON THIS LATEST POSITION BUT MAY NEED TO BE ADJUSTED AGAIN DEPENDING ON HOW FAR SOUTH THE EASTERN PORTION ADVANCES. WITH THE FRONT FARTHER SOUTH THAN PREVIOUS FORECAST...THIS COULD AFFECT THE CONVECTIVE FORECAST FOR TOMORROW BUT WILL NOT BE MAKING CHANGES AT THIS TIME. 82/JLD && .AVIATION... MULTIPLE AVIATION WEATHER CONCERNS THROUGH MONDAY AFTERNOON WITH MVFR CEILINGS/VISIBILITIES EXPECTED THROUGH THE EVENING...BECOMING IFR AFTER SUNRISE MONDAY AND REMAINING IFR UNTIL MID AFTERNOON. A COLD FRONT...CURRENTLY NEAR A LAMPASAS...WACO...CORSICANA...TO EMORY LINE...WILL REMAIN NEARLY STATIONARY OVERNIGHT AND LIFT NORTHWARD ON MONDAY. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE NEAR AND NORTH OF THE COLD FRONT OVERNIGHT WITH STORM CHANCES INCREASING ON MONDAY AS THE FRONT LIFTS NORTH AND LARGE SCALE LIFT INCREASES. THE BEST THUNDERSTORM CHANCES AT ALL TAF SITES WILL BE MONDAY AFTERNOON/MONDAY NIGHT. A NORTH/NORTHWEST WIND WILL PREVAIL AT ALL TAF SITES OVERNIGHT AT SPEEDS BETWEEN 6 AND 12 KNOTS ALONG WITH SOME HIGHER GUSTS THIS EVENING. THE WIND WILL SLOWLY TURN TO THE NORTHEAST/EAST ON MONDAY AS THE FRONT BEGINS TO LIFT NORTHWARD AND EVENTUALLY BECOME SOUTHEAST MONDAY AFTERNOON/EVENING. 79 && .PREV UPDATE... .UPDATE... SEVERE THUNDERSTORM WATCH #893 UNTIL 05Z/11PM THIS EVENING FOR AREAS FROM GRANBURY AND MARLIN...NORTHEAST TO BONHAM...PARIS AND PALESTINE. UPDATES FORTH COMING. 75 && .PREV DISCUSSION... /ISSUED 157 PM CST SUN NOV 20 2011/ ...SEVERE THUNDERSTORM POTENTIAL CONTINUES ACROSS PORTIONS OF NORTH TEXAS LATER THIS AFTERNOON AND AGAIN ON MONDAY AFTERNOON AND EVENING... OVERALL...THIS AFTERNOONS FORECAST PACKAGE CONTINUES THE TRENDS MENTIONED IN PREVIOUS FORECASTS OVER THE PAST SEVERAL DAYS. THE COLD FRONT IS RUNNING SLIGHTLY AHEAD OF PREVIOUS TIMING...BUT FAIRLY CLOSE TO THE NAM AND RUC MODEL SOLUTIONS. AT 145 PM IT EXTENDS FROM PARIS TO CLEBURNE TO SOUTH OF COMANCHE. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER THIS AFTERNOON THROUGH MID/LATE EVENING AS FORCING FOR ASCENT ARRIVES FROM THE WEST AND HELPS WEAKEN THE STRONG CAP AROUND 860MB. VERY MOIST AND UNSTABLE AIR AHEAD OF THE COLD FRONT WILL PRODUCE CAPES 500-1200 J/KG THIS EVENING AND 700-1400 J/KG ON MONDAY. BULK SHEAR 0-6KM WILL BE IN THE RANGE OF 40-60 KTS BOTH DAYS ALONG WITH HELICITY VALUES GREAT THAN 200 M2/S2. AS PREVIOUSLY STATED...LARGE HAIL WILL BE THE PRIMARY SEVERE THUNDERSTORM THREAT FOLLOWED BY DAMAGING WINDS AND BRIEF ISOLATED TORNADOES. AREAS TO WATCH FOR QUICK TORNADOGENESIS ARE...WHERE SURFACE WINDS ARE BACKED AND THOSE CELLS THAT MOVE NEAR AND ALONG THE COLD FRONT. HAVE ADDED SEVERE WORDING TO THE ZONE PACKAGE IN THIS RELEASE. THE SYSTEM SHOULD MOVE OUT OF NORTH TEXAS LATE TUESDAY AFTERNOON WITH FAIR WEATHER FOR WEDNESDAY AND THANKSGIVING DAY. OUR NEXT SYSTEM WILL ARRIVE FRIDAY WITH ANOTHER ROUND OF THUNDERSTORMS AND BENEFICIAL RAINFALL FOR NORTH TEXAS. THIS SYSTEM WILL MOVE RIGHT ON THROUGH THE REGION AND SHOULD BE OUT OF NORTH TEXAS LATE FRIDAY NIGHT. AFTERWARD...IT WILL BE DRY WITH SEASONAL TEMPERATURES OVER THE WEEKEND. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 45 73 60 69 45 / 60 80 90 40 10 WACO, TX 58 79 63 75 44 / 60 50 80 50 10 PARIS, TX 50 72 62 68 44 / 60 80 90 60 10 DENTON, TX 42 69 55 66 41 / 60 80 90 20 5 MCKINNEY, TX 45 71 59 67 43 / 60 80 90 50 10 DALLAS, TX 45 75 61 70 47 / 60 80 90 50 10 TERRELL, TX 55 76 65 70 45 / 60 60 90 50 10 CORSICANA, TX 62 79 66 75 47 / 60 40 80 70 10 TEMPLE, TX 66 79 65 77 46 / 60 30 70 60 10 MINERAL WELLS, TX 42 72 53 68 40 / 30 80 90 20 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 79/82
Hazardous weather outlook, Nov 20, 6:56 PM CST, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 656 PM CST SUN NOV 20 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 656 PM CST SUN NOV 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TONIGHT. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL...BRIEF HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE POSSIBLE OVER ALL OF NORTH TEXAS MONDAY THROUGH TUESDAY. THE BEST CHANCES WILL BE LATE MONDAY AND EARLY TUESDAY AS AN UPPER LEVEL STORM SYSTEM MOVES ACROSS THE REGION. SOME OF THE STORMS MAY BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... VERY LIMITED SPOTTER ACTIVATION IS POSSIBLE TONIGHT.
In the hours before
Special weather statement, Nov 20, 4:11 PM CST, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
411 PM CST SUN NOV 20 2011
TXZ105-202245-
HUNT TX-
411 PM CST SUN NOV 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
HUNT COUNTY
AT 411 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES SOUTH OF GREENVILLE...MOVING NORTHEAST
AT 30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CAMPBELL...COMMERCE...
GREENVILLE...QUINLAN AND WEST TAWAKONI.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST
SUNDAY EVENING FOR NORTHEASTERN TEXAS.
LAT...LON 3327 9586 3325 9586 3298 9586 3298 9595
3288 9599 3286 9598 3283 9599 3284 9626
3328 9607
TIME...MOT...LOC 2211Z 205DEG 27KT 3294 9611
42/MMSpecial weather statement, Nov 20, 7:56 PM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
756 PM CST SUN NOV 20 2011
TXZ093-210230-
GRAYSON TX-
756 PM CST SUN NOV 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN GRAYSON COUNTY
AT 756 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES EAST OF SHERMAN...MOVING NORTHEAST AT 30
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BELLS...DENISON...
KNOLLWOOD...SHERMAN...TOM BEAN AND WHITEWRIGHT.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAINFALL...AND PEA-SIZED
HAIL CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3378 9650 3379 9642 3373 9638 3352 9638
3346 9644 3353 9662 3365 9675 3383 9656
3382 9652
TIME...MOT...LOC 0156Z 216DEG 27KT 3365 9650
42/MMSpecial weather statement, Nov 20, 8:12 PM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
812 PM CST SUN NOV 20 2011
TXZ094-210245-
FANNIN TX-
812 PM CST SUN NOV 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
FANNIN COUNTY
AT 812 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF BONHAM...MOVING EAST AT 40
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BONHAM...DODD CITY...
ECTOR...HONEY GROVE...SAVOY AND BONHAM STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAINFALL...AND PENNY
SIZED HAIL CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3388 9591 3384 9586 3353 9586 3349 9639
3371 9638 3370 9633 3375 9631 3377 9627
3376 9619 3379 9617 3381 9618 3385 9613
3385 9601 3388 9600 3387 9595 3389 9593
TIME...MOT...LOC 0212Z 251DEG 35KT 3366 9623
42/MMSpecial weather statement, Nov 20, 8:22 PM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
822 PM CST SUN NOV 20 2011
TXZ092-093-210245-
GRAYSON TX-COOKE TX-
822 PM CST SUN NOV 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN COOKE COUNTY
WESTERN GRAYSON COUNTY
AT 821 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTHEAST OF GAINESVILLE...MOVING
NORTHEAST AT 35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CALLISBURG...COLLINSVILLE...
DORCHESTER...KNOLLWOOD...POTTSBORO...WHITESBORO...WILLIS AND RAY
ROBERTS PARK JOHNSON BRANCH.
PENNY-SIZED HAIL AND HEAVY RAINFALL CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3392 9689 3389 9689 3386 9686 3388 9681
3386 9677 3383 9676 3383 9673 3367 9656
3347 9674 3341 9692 3344 9724 3365 9705
3396 9694
TIME...MOT...LOC 0221Z 230DEG 31KT 3352 9699
42/MMThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 20, 7:56 PM CST | Special Weather Statement | FWD | Grayson | 34 min |
| Nov 20, 8:12 PM CST | Special Weather Statement | FWD | Fannin | 33 min |
| Nov 20, 8:22 PM CST | Special Weather Statement | FWD | Grayson | 23 min |
| Nov 20, 8:34 PM CST | Severe Thunderstorm Warning | FWD | Grayson | 41 min |
| Nov 20, 11:03 PM CST | Special Weather Statement | FWD | Cooke | 27 min |
| Nov 21, 2:13 PM CST | Special Weather Statement | FWD | Jack, Montague, Wise | 62 min |
| Nov 21, 3:53 PM CST | Special Weather Statement | FWD | Cooke, Grayson | 37 min |
| Nov 21, 4:11 PM CST | Special Weather Statement | FWD | Palo Pinto | 34 min |
| Nov 21, 4:23 PM CST | Special Weather Statement | FWD | Wise | 37 min |
| Nov 21, 5:00 PM CST | Special Weather Statement | FWD | Cooke, Denton, Wise | 30 min |
| Nov 21, 5:15 PM CST | Areal Flood Advisory | FWD | Cooke, Denton, Grayson, Wise | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.